# SDR A6WA201040838

- Difficulty date: October 4, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- Engine: Ge CF34*
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG DOOR FWD AND LWR L/E CHAFED (LOWER).  BLENDED DAMAGED AREA AND WAS FOUND TO BE WITHIN ALLOWABLE LIMITS .020 MATERIAL LOSS, UP TO .030 IS ACCEPTABLE IAW REO 601R-52-82-033, REV A.
